Mohamed HOUAS
Mohamed HOUAS
Universite Djilali BOUNAAMA Khemis Miliana
Adresse e-mail validée de
Citée par
Citée par
New results for a coupled system of fractional differential equations
M Houas, Z Dahmani
Facta Univ. Ser. Math. Inform 28, 133-150, 2013
On existence of solutions for fractional differential equations with nonlocal multi-point boundary conditions
M Houas, Z Dahmani
Lobachevskii Journal of Mathematics 37, 120-127, 2016
New results for a Caputo boundary value problem
M Houas, Z Dahmani
American Journal of Computational and Applied Mathematics 3 (3), 143-161, 2013
Existence and stability results for fractional differential equations with two Caputo fractional derivatives
M Houas, M Bezziou
Facta Universitatis, Series: Mathematics and Informatics, 341-357, 2019
Certain weighted integral inequalities involving the fractional hypergeometric operators
M Houas
Scientia, Ser. A, Math. Sci 27, 87-97, 2016
New results for a boundary value problem for differential equations of arbitrary order
M Houas, Z Dahmani, M Benbachir
International Journal of Modern Mathematical Sciences 7 (2), 195-211, 2013
New fractional results for a boundary value problem with Caputo derivative
M Houas, Z Dahmani
Int. J. Open Problems Compt. Math 6 (2), 30-42, 2013
Some integral inequalities for (k, s) – Riemann-Liouville fractional operators
M Houas, Z Dahmani, MZ Sarikaya
Journal of Interdisciplinary Mathematics 21 (7-8), 1575-1585, 2018
Coupled systems of fractional integro-differential equations involving several functions
Z Dahmani, MA Abdellaoui, M Houas
Theory and Applications of Mathematics & Computer Science 5 (1), 53, 2015
New results for a system of two fractional differential equations involving n Caputo derivatives
M Houas, Z Dahmani
Kragujevac Journal of Mathematics 38 (2), 283-301, 2014
Existence of solutions for fractional differential equations involving two Riemann-Liouville fractional orders
M Houas
Anal. Theory Appl 34 (3), 253-274, 2018
Some integral inequalities involving Saigo fractional integral operators
M Houas
Journal of Interdisciplinary Mathematics 21 (3), 681-694, 2018
On some generalized integral inequalities for Hadamard fractional integrals
M Houas
Mediterr. J. Model. Simul 9, 43-52, 2018
New weighted concepts for continuous random variables with applications
Z Dahmani, AE Bouziane, M Houas, MZ Sarikaya
Note di Matematica 37 (1), 23-40, 2017
Existence solutions for three point boundary value problem for differential equations
M Houas, M Benbachir
J. Fract. Calc. Appl 6 (1), 160-174, 2015
Uniqueness and Ulam–Hyers–Rassias stability results for sequential fractional pantograph q-differential equations
M Houas, F Martínez, ME Samei, MKA Kaabar
Journal of Inequalities and Applications 2022 (1), 1-24, 2022
Some inequalities for k− fractional continuous random variables
M Houas
J. Advan. Res. In Dynamical and Control Systems 7 (4), 43-50, 2015
Existence and stability of fractional pantograph differential equations with Caputo-Hadamard type derivative
M Houas
Turkish J. Ineq 4 (1), 1-10, 2020
Coupled systems of integro-differential equations involving Riemann-Liouville integrals and Caputo derivatives
M Houas, Z Dahmani
Acta Univ. Apulensis Math. Inform 28, 133-150, 2014
Existence of solutions for a coupled system of Caputo-Hadamard type fractional di¤ erential equations with Hadamard fractional integral conditions
Advances in the Theory of Nonlinear Analysis and its Application 5 (3), 316-329, 2021
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20